Approximation of a common fixed point of a finite family of
nonexpansive mappings with nonsummable errors in a Hilbert space (JNCA) |
 |
Volume 15
|
Number 2
|
pp. 429-436
|
|
|
Approximation of a common fixed point of a finite family of
nonexpansive mappings with nonsummable errors in a Hilbert space |
Yasunori Kimura |
|
|
|
|
Key words |
|
Mathematices Subject Classification |
Common fixed point, nonexpansive,
shrinking projection method, iterative scheme, metric projection, error
term
|
|
47H09 |
|
|
|
|
|
|
|
|
|
|
|
|
|
Copyright© 2014 Yokohama Publishers |
|
For Editor |
|
For Authors |
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|